×

zbMATH — the first resource for mathematics

Boundary regularity for holomorphic maps from the disc to the ball. (English) Zbl 0611.30026
Let U be the open unit disc in \({\mathbb{C}}\). In the paper the authors prove that any holomorphic map \(f: U\to {\mathbb{C}}\) whose global cluster set has finite length and whose Dirichlet integral \(\iint _{U}| f'| ^ 2\) is finite extends continuously to Ū. They apply this to study the boundary regularity of proper holomorphic maps from U to the ball in \({\mathbb{C}}^ n\). The authors’ conjecture that in the above result it is not necessary to assume that the Dirichlet integral is finite has since been proved by H.Alexander [Polynomial hulls and linear measure, to appear] and C. Pommerenke [Mich. Math. J. 34, 93-97 (1987)].

MSC:
30D40 Cluster sets, prime ends, boundary behavior
PDF BibTeX XML Cite
Full Text: DOI EuDML